# SDR SWAA071029

- Difficulty date: February 20, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 58,884 hours, 53,658 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND STRINGER SPLICE CRACKED AT BS 360, STR 15L.  REMOVED AND REPLACED STRINGER SPLICE PER MM.
